# SDR 2004FA0000302

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- System (JASC): 3210 · Main Landing Gear
- Part: Stop
- Part number: 101810505
- Condition: Misinstalled
- Location: Drag Leg Stop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DRAG LEG STOPS INSTALLED UPSIDE DOWN. STOPS CAUSED DAMAGE TO THE UPPER DRAG LEG. UPPER DRAG LEG CANNOT HAVE ANY DAMAGE IAW THE COMPONENT MM.   NO PREVIOUS MAINTENANCE PERFORMED ON THE LANDING GEAR. SUSPECT AIRCRAFT WERE DELIVERED WITH THIS PROBLEM.
